# SDR UIEA2017061401020

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,679 hours, 18,444 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 900526
- Condition: Malfunctioned
- Location: Pneumatic
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PNEUMATIC DUCT PRESSURE FLUCTUATES BETWEEN 15-50 PSI RAPIDLY DURING CLIMB OUT.  REMOVED AND REPLACED THE LT ENGINE PRSOV IAW AMM 36-11-09.  OPS & LEAK CHECKED OK.
